Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on certain pathological open subsets of $ 3$-space and their fundamental groups


Authors: W. A. Blankinship and R. H. Fox
Journal: Proc. Amer. Math. Soc. 1 (1950), 618-624
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0042120-8
MathSciNet review: 0042120
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Antoine, C. R. Acad. Sci. Paris vol. 171 (1920) pp. 661-663.
  • [1a] -, J. Math. Pures Appl. (8) vol. 4 (1921) pp. 221-325.
  • [2] J. W. Alexander, Proc. Nat. Acad. Sci. U.S.A. vol. 10 (1924) pp. 8-12.
  • [3] W. A. Blankinship, Thesis, Princeton University, 1949.
  • [4] Ralph H. Fox and Emil Artin, Some wild cells and spheres in three-dimensional space, Ann. of Math. (2) 49 (1948), 979–990. MR 0027512, https://doi.org/10.2307/1969408
  • [5] M. H. A. Newman and J. H. C. Whitehead, Quart. J. Math. Oxford Ser. vol. 8 (1937) pp. 14-21.
  • [6] R. Pereira Coelho, On the groups of certain linkages, Portugaliae Math. 6 (1947), 57–65. MR 0024124
  • [7] H. Seifert and W. Threlfall, Lehrbuch der Topologie.
  • [8] Alexander Kurosch, Lokal freie Gruppen, C. R. (Doklady) Acad. Sci. URSS (N.S.) 24 (1939), 99–101 (German). MR 0002887

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0042120-8
Article copyright: © Copyright 1950 American Mathematical Society